MAUDE Adverse Event Report: Medacta International SA MOTO Partial Knee System; MOTO Medial E-CROSS tibial insert S4 RM - H8

Medacta International SA MOTO Partial Knee System; MOTO Medial E-CROSS tibial insert S4 RM - H8
Model Number 02.18.EIF4.08.RM
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to infection after about 1 month from primary.The surgeon performed a washout and revised the poly.
 
Additional Manufacturer Narrative
Batch review performed on 03 august 2026 02.18.Eif4.08.Rm moto medial e-cross tibial insert s4 rm - h8 (k213071) lot.2517155: (b)(4) items manufactured and released on 16 october 2025.Expiration date: 29 september 2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
MOTO Partial Knee System
Common Device Name
MOTO Medial E-CROSS tibial insert S4 RM - H8
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50114134
Report Number3005180920-2026-00807
Device Sequence Number17469192
Product Code HSX
UDI-Device Identifier07630345711694
UDI-Public07630345711694
Combination Product (Y/N)N
PMA/510(K) Number
K213071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.18.EIF4.08.RM
Device Lot Number2517155
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale